Jump to content

wilkinte

Members
  • Content Count

    64
  • Joined

  • Last visited

Community Reputation

10 Good

1 Follower

About wilkinte

  • Rank
    Member

Basic Information

  • Gender
    Male
  • Country
    United States
  • State
    UT

Hair Loss Overview

  • Describe Your Hair Loss Pattern
    Thinning Hair Loss All over the Scalp
  • How long have you been losing your hair?
    In the last 10 years
  • What Best Describes Your Goals?
    Considering Surgical Hair Restoration

Hair Loss Treatments

  • Have you ever had a hair transplant?
    Yes
  • Other hair restoration physicians
    Dr. Luis Nader
  • Current Non-Surgical Treatment Regime
    Propecia (Finasteride)
    Rogaine Foam

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. I'll do a one year update in a week or two. I'm happy, but I now understand why guys get 2 or 3 HTs. The HT gave me structure, but I want rich, thick, John Stamos hair! I may see thickening up down the road. I haven't provided any pics to Nader for his opinion lately. Will do that before I post.
  2. I'm liking it man!
  3. I'm about 9 months post HT and I am still a little pink in the recipient area. No biggie
  4. Nope, 1.25 mg/day on the fin. You cut the 5 mg tab in fours. Over time I have cut down to 3 times a week. Not sure how you would cut the 1.25 mg in half, you'll see when you get them!
  5. Wow, that's amazing. I did Aloe and a scar creme he recommended and I'm still a little pink. You just have good genes that way. The Nizoral is an anti fungal and is prescribed typically for dandruff. Same thing as fin, if you have sides or it bothers you just stop. I don't think it will hurt your follicles, may just sting a little. At this point you can wash normally. I was gentle with my finger tips, and Dr. Nader was firm on not manipulating the scalp, but massaging gently will be fine. They aren't going anywhere at day 12! Also, this is covered widely but be prepared for some shedding from both rogaine and fin. It's documented and no big deal, but some guys get discouraged from that. I think its over after 3-4 months or something
  6. Your progress has been impressive, especially the redness fading so fast. Definitely consider finesteride with the rogaine. If you have the side effects you can stop, but blocking that DHT is critical. Also look into prescription strength Nizoral shampoo (Generic costs me 10 bucks a bottle). I use that about 2-3 times per week, it has DHT blocking effects (as I understand it). Any progressive doctor out there should have no issue prescribing both for you. And that's maybe the only downside of using Dr. Nader or anyone else out of the country - getting scripts. Of course I'm sure you agree with me that for the level of care we received it's a small price to pay!
  7. YUP, and even though we all know it's coming it truly hurts, especially after the scabs drop and all those pretty hairs are looking at you. Just gotta keep the faith!
  8. Very excited for you, do take the aftercare serious. He'll be texting you about daily for the first week after to ensure you're on track. Glad you had the same great experience I did!
  9. wilkinte

    Dr Nader, May 2017

    Thanks for the ping. All is progressing. I did start Rogaine about 6 weeks ago and am experiencing some shedding from that. Also went back on fin about the same time. While I was starting to think the fin had lost effectiveness for me, and I wanted to be able to donate blood, the risk to my hair was too serious. I have structure for sure, but not as much density as I want. I'm at 8 months now, so maybe it will be 4-6 months more. I'll put some pics up at some point before the year mark. Best wishes for your hair too!
  10. You'll be a little lumpy for maybe even a week, no biggie. My doc had me do warm compresses on the forehead and then massage the lumps outward.
  11. Just a ball cap - and like I mentioned, they will sanitize it for you.
  12. 1. Many of us did (I think) for the discount. You can just carry the cash. Under 10K there's no problem at the boarder. At the end of the day if paying in cash is too hard just pay by credit card. 2. YES, and take 2 or 3. You do not want to be pulling a shirt over your head for a couple three days. 3. Not really, take a hat - he'll sanitize it for you and wear that. 4. Save your money, his girls will buzz you at the clinic
  13. The best part for me of working with Dr. Nader was the hour or two we spent on day one talking about the surgery and expectations. He will do that with you and he will be very honest. If you want something that he feels is a bad choice he will tell you. There are probably 5-10 posters on this forum that have used him (including me), and you can find our results and threads if you search. Oh and definitely get the tacos for lunch!
  14. wilkinte

    Dr Nader, May 2017

    I get what you're saying, and if my hair looks like hell next year was it a bad HT or the effect of dropping fin. Anyways, I am reconsidering. As I talked about above I started to doubt fin. effectiveness and on top really needed to start donating blood. High hematocrit and iron. You can't donate on fin. However, you can have a phlebotomy at a hospital where they destroy the blood after. I talked this through with Dr. Nader and he was OK dropping it but he told to keep an eye out for extreme shedding, then to crank it back up if I noticed any. Thanks for the post.
×